Jump to content

Anetsela


Anetsela

Recommended Posts

Hi everybody and warmest blessings! My name is Anetsela. I am new to this site. I actually found it by accident and I am glad that I did! Looks like exactly what I have been needing for a long time. A big thank you to the creative genius behind this site as well as to all of the admins. As most of you have no doubt experienced, the psychotropic/pharmacological road is not necessarily an easy one, and withdrawal/relapse/other physical and mental health manifestations as a result of overmedication and withdrawal make it that much more difficult. So......good to be here, and when I am feeling less drained, I will include in with my profile/signature a more indepth account of my experiences.

Link to comment
  • Moderator Emeritus

Hi Anetsela

 

I moved your post to the intro forum given it's your first one. Would you like to tell us a little about yourself? Is there anything you would like help with?

 

Glad you found us

 

Dalsaan

Please note - I am not a medical practitioner and I do not give medical advice. I offer an opinion based on my own experiences, reading and discussion with others.On Effexor for 2 months at the start of 2005. Had extreme insomnia as an adverse reaction. Changed to mirtazapine. Have been trying to get off since mid 2008 with numerous failures including CTs and slow (but not slow enough tapers)Have slow tapered at 10 per cent or less for years. I have liquid mirtazapine made at a compounding chemist.

Was on 1.6 ml as at 19 March 2014.

Dropped to 1.5 ml 7 June 2014. Dropped to 1.4 in about September.

Dropped to 1.3 on 20 December 2014. Dropped to 1.2 in mid Jan 2015.

Dropped to 1 ml in late Feb 2015. I think my old medication had run out of puff so I tried 1ml when I got the new stuff and it seems to be going ok. Sleep has been good over the last week (as of 13/3/15).

Dropped to 1/2 ml 14/11/15 Fatigue still there as are memory and cognition problems. Sleep is patchy but liveable compared to what it has been in the past.

 

DRUG FREE - as at 1st May 2017

 

>My intro post is here - http://survivingantidepressants.org/index.php?/topic/2250-dalsaan

Link to comment
  • Moderator Emeritus

Hi Anetsela, welcome to surviving antidepressants. 

 

Hi everybody and warmest blessings! My name is Anetsela. I am new to this site. I actually found it by accident and I am glad that I did! Looks like exactly what I have been needing for a long time. A big thank you to the creative genius behind this site as well as to all of the admins. As most of you have no doubt experienced, the psychotropic/pharmacological road is not necessarily an easy one, and withdrawal/relapse/other physical and mental health manifestations as a result of overmedication and withdrawal make it that much more difficult. So......good to be here, and when I am feeling less drained, I will include in with my profile/signature a more indepth account of my experiences.

You are right, all of us here have found out that the psych med road is a very hard road to travel and is a very difficult one

to get off once you have started on it! 

 

When you are ready you can tell us all obout yourself and we will be able to support you on your journey. We are all

travelling this road in a  convoy and pick each other up when we stumble and fall.  

**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy